# SDR 96ZZZW21

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circum
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - CORROSION ON CIRCUMFERENTIAL AT STATION 1140 FROM 32L TO 32R.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 53-2-0.
